Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Some new results on the Eichler cohomology of automorphic forms


Author: Marvin I. Knopp
Journal: Bull. Amer. Math. Soc. 80 (1974), 607-632
MSC (1970): Primary 30A58; Secondary 10D15, 20H10
DOI: https://doi.org/10.1090/S0002-9904-1974-13520-2
MathSciNet review: 0344454
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. G. Bol, Invarianten linearer Differentialgleichungen, Abh. Math. Sem. Univ. Hamburg 16 (1949), nos. 3-4, 1-28. MR 11, 437; 872. MR 33411
  • 2. M. Eichler, Eine Verallgemeinerung der Abelschen Integrale, Math. Z. 67 (1957), 267-298. MR 19, 740. MR 89928
  • 3. M. Eichler, Grenzkreisgruppen und kettenbruchartige Algorithmen, Acta Arith. 11 (1965), 169-180. MR 37 #4016. MR 228436
  • 4. M. Eichler, Lectures on modular correspondences, Tata Institute of Fundamental Research, Bombay, 1955/56.
  • 5. R. C. Gunning, The Eichler cohomology groups and automorphic forms, Trans. Amer. Math. Soc. 100 (1961) 44-62. MR 24 #A1136. MR 140126
  • 6. S. Y. Husseini and M. I. Knopp, Eichler cohomology and automorphic forms, Illinois J. Math. 15 (1971), 565-577. MR 44 #2950. MR 285733
  • 7. M. I. Knopp, Construction of automorphic forms on H-groups and supplementary Fourier series, Trans. Amer. Math. Soc. 103 (1962), 168-188. MR 25 #197. MR 136735
  • 8. M. I. Knopp, Notes on automorphic functions: An entire automorphic form of positive dimension is zero, J. Res. Nat. Bur. Standards Sect. B 71B (1967), 167-169. MR 38 #6064. MR 237783
  • 9. M. I. Knopp, J. Lehner and M. Newman. A bounded automorphic form of dimension zero is constant, Duke Math. J. 32 (1965), 457-460. MR 33 #4268. MR 196076
  • 10. I. Kra, Automorphic forms and kleinian groups, Benjamin, New York, 1972. MR 357775
  • 11. I. Kra, On cohomology of kleinian groups, Ann. of Math. (2) 89 (1969), 533-556. MR 41 #8656a. MR 264059
  • 12. I. Kra, On cohomology of kleinian groups. II, Ann. of Math. (2) 90 (1969), 576-590. MR 41 #8656b. MR 264060
  • 13. J. Lehner, Automorphic integrals with preassigned period polynomials and the Eichler cohomology, Computers in Number Theory, Proc. Science Research Council Atlas Sympos. no. 2 (edited by A. O. L. Atkin and B. J. Birch), Academic Press, London and New York, 1971, pp. 49-56. MR 316387
  • 14. J. Lehner, Automorphic integrals with preassigned periods, J. Res. Nat. Bur. Standards Sect. B 73B (1969), 153-161. MR 40 #1339. MR 248085
  • 15. J. Lehner, Discontinuous groups and automorphic functions, Math Surveys, no. 8, Amer. Math. Soc. Providence, R.I., 1964. MR 29 #1332. MR 164033
  • 16. J. Lehner, The Eichler cohomology of a kleinian group, Math. Ann. 192 (1971), 125-143. MR 45 #3704. MR 294636
  • 17. J. Lehner, A short course in automorphic functions, Holt, Rinehart and Winston, New York, 1966. MR 34 #1519. MR 201637
  • 18. D. P. Niebur, Automorphic integrals of arbitrary positive dimension and Poincaré series, Doctoral Dissertation, University of Wisconsin, Madison, Wis., 1968.
  • 19. H. Petersson, Automorphe Formen als metrische Invarianten. I. Automorphe Formen, metrische Verknüpfung, Eigenfunktionen linearer Funktionale, Math. Nachr. 1 (1948), 158-212. MR 10, 365. MR 27860
  • 20. H. Petersson, Automorphe Formen als metrische Invarianten. II. Multiplikative Differentiale als Grenzwerte metrischer Invarianten non stetig veränderlicher reeller Dimension, Math. Nachr. 1 (1948), 218-257. MR 10, 525. MR 28964
  • 21. H. Petersson, Explizite Konstruction der automorphen Orthogonalfunktionen in den multiplikativen Differentialklassen, Math. Nachr. 16 (1957), 343-368. MR 20 #4643. MR 98181
  • 22. H. Petersson, Konstruktion der Modulformen und zu gewissen Grenzkreisgruppen gehörigen automorphen Formen von positiver reeller Dimension und die vollständige Bestimmung ihrer Fourier koeffizienten, S.-B. Heidelberger Akad. Wiss. Math.-Nat. Kl. 1950, 417-494. MR 12, 806. MR 41172
  • 23. Hans Petersson, Zur analytischen Theorie der Grenzkreisgruppen, Math. Ann. 115 (1938), no. 1, 175–204 (German). MR 1513184, https://doi.org/10.1007/BF01448938

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 30A58, 10D15, 20H10

Retrieve articles in all journals with MSC (1970): 30A58, 10D15, 20H10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13520-2

American Mathematical Society